Absolute continuity of the laws of a multi-dimensional stochastic differential equation with coefficients dependent on the maximum

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

In this article, we consider an m-dimensional stochastic differential equation with coefficients which depend on the maximum of the solution. First, we prove the absolute continuity of the law of the solution. Then we prove that the joint law of the maximum of the ith component of the solution and the i 'th component of the solution is absolutely continuous with respect to the Lebesgue measure in a particular case. The main tool to prove the absolute continuity of the laws is Malliavin calculus.

Original languageEnglish
Pages (from-to)2499-2506
Number of pages8
JournalStatistics and Probability Letters
Volume83
Issue number11
DOIs
Publication statusPublished - 2013 Nov 1

    Fingerprint

Keywords

  • 60H07
  • 60H10
  • Absolutely continuous law
  • Malliavin calculus
  • Stochastic differential equation

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Cite this